# SDR R61A20110177

- Difficulty date: July 9, 2011
- Submitted: July 9, 2011
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 11,507 hours, 9,000 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Service Panel
- Part number: 17085084405
- Condition: Corroded
- Location: Waste Disposal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK MAINTENANCE REPORTED THAT THE WASTE DUMP SERVICE BOX HAS CORROSION ON SURFACE.  MAINTENANCE REMOVED AND REPLACED THE WASTE DUMP BOX ASSY, P/N 170-85084-405 IAW EMB 170 SRM 51-43-04.  THE A/C IS CURRENTLY OUT OF SERVICE, STILL IN C CHECK.
